# SDR AALA990269

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054715
- Condition: Corroded
- Location: Bs 731
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK HAS CORROSION AT STATION 731.  INSTALLED SEAT TRACK PLUG PER 53-05 SRM.  (M)
